EconPapers    
Economics at your fingertips  
 

A Note on tvs-G‐Cone Metric Fixed Point Theory

Ing-Jer Lin, Chi-Ming Chen, Chao-Hung Chen and Tien-Ying Cheng

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: For a tvs-G‐cone metric space (X, G) and for the family 𝒜 of subsets of X, we introduce a new notion of the tvs-ℋ‐cone metric ℋ with respect to G, and we get a fixed result for the 𝒞ℬ𝒲-tvs-G‐cone‐type function in a complete tvs-G‐cone metric space (𝒜, ℋ). Our results generalize some recent results in the literature.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/407071

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:407071

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:407071